advice on cilest pill please??

I've been on cilest pill 5 weeks taking it back to back to stop even more agonising pain coming back with bleeding well and general pain. Since taking it I've been feeling worse overall on an everyday basis again, ie- leg pain and bad back pain is back and so on. But today I wiped myself and had a brown discharge blob and discharge with streaky blood going through it. I thought taking it back to back is meant to stop bleeding full stop so I'm just wondering what this means as in is it period or what? Any comments I'd really appreciate!! Xx

7 Replies

  • I was put on that after experiencing migraines with microgynon.

    It made me feel so sick and sore I ended up stopping and having the implant put in.


  • Ohh really? I took that years ago and it didn't mix well with me either. I've not felt sick much on it but I feel worse. Don't know if that's pill or just me though :/. Did you have any weird pinkish brown discharge on cilest? X

  • I had a chat to my doctor about taking pill back tk back and she said trial and error depending on each person...some can take 2 packs back to back some more others can't...she has told me to see how I go and if I have break through bleeding then to reduce by a month..,

    Not managed it yet as still bleeding massively following coil removal a month agp!!!

    Good luck X

  • Hi Vicky! Thanks for commenting. Oh really? Yeah my dr said its up to me how I want to take it but there's no right or wrong way but said if I wanted to avoid period on week break then to take it continuously so I have been. Ohh.. Sorry but what did she mean exactly by reduce to a month? As in month then week off? Oh gosh, really? Hope that stops for you soon! Thank you. I finish this second packer next Friday so seeing dr next week. X

  • Yeh she meant take normally 1 pack then a break...but try 3 months then break and just trial and error she told me...

  • Hello I was on cilest for years actually conceived both my children while on it. I didn't find any side effects with it other than not really working as contraception. Also my pain never subsided if anything got worse between pregnancies and as I came off it. I have had mire na coil implant and injections nothing as worked to ease my pain other than ovarian ablation injections. Hope u get better. I never took it back to back it was just normal everyday with 7 day break x

  • Oh wow, that's good then. Oh no, really? I've only had these issues since September but since this pill feel like how I did at first but don't know if it's coincidence or what. I don't know how it'll affect me or not coming off of it. God, sounds like you went through a lot of things before you found something that helped. Thank you. Well I just didn't want to take it with break of bleeding as when I come on its ten times worse in pain and without periods it's bad enough already. I'm just concerned about the colour of discharge coming out since yesterday as its a weird colour I've never had before and it's not period like falling out into underwear. Sorry for gory details!! Xx

You may also like...